# SDR DALA2023041002785

- Difficulty date: April 6, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N854NW
- Make and model: Airbus A330-223
- Aircraft serial: 0620
- Aircraft time: 75,903 hours, 9,888 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3354 DURING H CHECK, A DENT WAS FOUND AFFECTING THE FUSELAGE SKIN PANEL 10 P/N: F5347945521400 AT FR79 AND BETWEEN STR32LH & STR34LH. THE DENT WAS EVALUATED AND WAS FOUND OUT OF ADL DUE TO THE DAMAGE IS LOCATED WITHIN A RIVETED AREA AND AN EXCLUDED AREA. CORRECTIVE ACTION: COMPLETED WITH ER/A 607527-14. PERFORMED REPAIR INSTRUCTIONS TO LEAVE THE DENTED AREA AS IS CONDITION LOC. (2707183)
